You are logged in as an admin user. This page is cached for performance until Tue, 28 Jun 2022 09:43:41 GMT. Preview latest contents by clicking Refresh.
Logout

Pat MacEwen

anthropologist/author
Participates in 5 items
Pat MacEwen is a physical anthropologist. She works on bones from archaeological sites and does independent research on genocide. She worked on war crimes investigations for the International Criminal Tribunal, after doing CSI work for a decade, and was once a marine biologist at the Institute of Marine & Coastal Studies at USC. Rough Magic, first in a forensic/urban fantasy trilogy, The Fallen, is out from Sky Warrior Publishing. Dragon’s Kiss, a YA fantasy about a crippled boy who can talk to dragons, is also out from Sky Warrior. She writes mystery, horror, science fiction, and fantasy. Her work has appeared in a Year’s Best SF anthology. It has also been a finalist for the Sturgeon Award, and made the Tiptree Honors List. Her hobbies include exploring cathedrals, alien-building via nonhuman biology, and trawling through history books for the juicy bits.

Sessions in which Pat MacEwen participates

Friday 25 May, 2018

Time Zone: (GMT-08:00) Pacific Time (US & Canada)
1:30 PM
1:30 PM
The Perfect Poison
1 hour 30 minutes, 1:30 PM - 3:00 PM

- Synergy 5

Howard Davidson, Facebook (Participant)

Pat MacEwen (Moderator)

Megan Messinger (Participant)

Lillian Csernica, Sense of Wonder Press (Participant)

4:30 PM
4:30 PM
Refugees
1 hour 30 minutes, 4:30 PM - 6:00 PM

- Connect 4

Pat MacEwen (Moderator)

Hanne Madeleine Gates Paine (Participant)

Edward (Participant)

Monday 28 May, 2018

Time Zone: (GMT-08:00) Pacific Time (US & Canada)
10:00 AM
10:00 AM
Let's Discuss All Things Undead!
1 hour 30 minutes, 10:00 AM - 11:30 AM

- Synergy 4

Steven Mix, Green Machine Comics (Moderator)

Fred Wiehe (Participant)

Kevin Andrew Murphy (Participant)

Laurel Anne Hill (Participant)

Pat MacEwen (Participant)

Grayson McNeill-Coronado (Participant)

11:30 AM
11:30 AM
Wild Weather
1 hour 30 minutes, 11:30 AM - 1:00 PM

- Synergy 5

Pat MacEwen (Moderator)

Vanessa MacLaren-Wray, RPG Power Systems (Participant)

Heidi Stauffer, Lydian Academy (Participant)

1:00 PM
1:00 PM
Master Class: Youth Track - Creative Writing For Kids
1 hour 30 minutes, 1:00 PM - 2:30 PM

- Synergy 4

Pat MacEwen (Participant)

Share this